Minoxidil Side Affects.chest Pains And Heart Palpitations.

Andri27

New Member
My Regimen
Hi firstly thank you for accepting my request to join.
I am a 69-year-old female. Over the years my hair has steadily thinned considerably. My doctor suggested I try Minoxidil extra strength 2mls twice daily rubbed into my scalp. I have now been using it for over 12 months. I have seen a little improvement. However, in the last couple of months, I have had shortness of breath, heart palpitations and a very bad pain under my left breast. The pain gets so bad at times it wakes me up during the night. It feels like it is on my rib. Just before I started the Minoxidil I was checked for heart problems and all was clear. Could these symptoms be associated with the minoxidil? Has anyone had anything similar ?. Thank you in advance
 

Sam1

Established Member
My Regimen
Hi firstly thank you for accepting my request to join.
I am a 69-year-old female. Over the years my hair has steadily thinned considerably. My doctor suggested I try Minoxidil extra strength 2mls twice daily rubbed into my scalp. I have now been using it for over 12 months. I have seen a little improvement. However, in the last couple of months, I have had shortness of breath, heart palpitations and a very bad pain under my left breast. The pain gets so bad at times it wakes me up during the night. It feels like it is on my rib. Just before I started the Minoxidil I was checked for heart problems and all was clear. Could these symptoms be associated with the minoxidil? Has anyone had anything similar ?. Thank you in advance
Yes I had horrible heart palpitations and racing heart about 3- 4 weeks of using Minoxidil. It lowers your blood pressure so you need to be careful. Some people say the symptoms subside but I did not want to risk it because things were only getting worse and I ended up in the ER, had to stop. These are the side effects so definitely not for everyone.
 
Top